# SDR DALA2021031901598

- Difficulty date: March 16, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N307DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55096
- Aircraft time: 184 hours, 93 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PER SLC AMTS, RUNNING ENGINE TO C/W FUEL FILTER LEAK CK. AFTER ENGINE SHUTDOWN WITH APU AND PACKS RUNNING AMTS NOTICES SMOKE IN THE CABIN. CORRECTIVE ACTION : PERFORMED APU/ENGINE SMOKE/FUMES CHECKS IN THE CABIN. ALL SYS OK. HYD SYS QTY CHECKS- ALL NORMAL. BEGAN WORKCARD #0550-2001 THRU STEPS 5. (WIP 475757) COMPLETED WORKCARD #0550-2001. NO ODORS PRESENT. NO GO ODI PREVENTION COMPLIED WITH. MCC NOTIFIED. OK FOR SERVICE. LP# 1756844)
